Ive heard sooo much good about this drug,i was put on it,to pervent headaches mood swings and as a weight loss.Took it for bout a week felt as if it had me forgetting things,nothing mager kinda scared me so i stoped taking it,though i read ones reveiw and she stated how great it was tht is u can jus kinda deal with the little side effects the become better supside,ect.? In regaurds Thx to u all:)
I agree with Pledges answer, but you also need to give this med some time to work. It is generally used for seizures, but has the added benefit of losing weight. Some of the side effects you listed are normal & usually disapate in time on the drug. I am giving you the link to read about this med below. Wishing you the best. (Note that if one is on birth control pills, that another form of birth control should be used concurrently with this medication)...
Yes, this medicine is a long term drug, not a short acting. It takes about 2-3 weeks to see any sort of changes occur in this mentally. Yes you'll see the weight pretty quickly but nothing else for a while. And if you do want to stop you have to taper, not cold turkey because that can really mess up your head. Just give it time and it will work.
- Topiramate Information for Consumers
- Topiramate Information for Healthcare Professionals (includes dosage details)
- Side Effects of Topiramate (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 16 Nov 2009 • 6 answers
Posted 16 Apr 2015 • 4 answers
Posted 14 Oct 2015 • 2 answers
Posted 27 Apr 2016 • 2 answers
Posted 3 Oct 2016 • 0 answers